MathSciNet Relay Station
MathSciNet bibliographic data
MR2823074 (2012j:20127) 20F65 (20E06)
Elek, Gábor; Szabó, Endre Sofic representations of amenable groups. Proc. Amer. Math. Soc. 139 (2011), no. 12, 4285–4291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement